Skip to content
Blood Pressure
avatar
susieowl posted:
I started BP med Lisinopril 10 mg 5 days ago. My BP was around 144/75. Now its 178/85 could it be the meds
Reply
 
avatar
billh99 responded:
No medical professional normally responses in this forum.

It is possible that you are worrying about your BP and that is causing a raise.

And while I have not heard of it happening, it is possible that you are having some kind of reaction tothe lisinopril.

In any case you need to discuss this with your doctor.
 
avatar
susieowl replied to billh99's response:
Thank you, and i have. Dr adding a beta blocker and increased my dosage. Thank you again for your response.


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center